MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 6 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Model Number 02.07.1206R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2025.Lot 2502698: (b)(4) items manufactured and released on 07-july-2025.Expiration date: 2030-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: a revision surgery was performed approximately 3 months after implantation of a tka due to a periprosthetic tibial fracture.The available radiographic images are of very poor quality; however, a collapse of the medial tibial plateau can be identified.During the revision procedure, an area of compromised bone quality was reportedly observed beneath the tibial tray and was attributed to metastatic disease.If confirmed, this finding would be consistent with a pathological fracture and could explain the occurrence of the fracture in the absence of any reported traumatic event.There is no evidence to support an implant defect or device malfunction.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery due to tibial loosening secondary to periprosthetic fracture at about 3 months after the primary surgery.Presence of a particular tissue under the tibial tray with poor bone quality.Explantation of tibial tray and insert.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24020872
Report Number3005180920-2026-00011
Device Sequence Number15695711
Product Code JWH
UDI-Device Identifier07630030819957
UDI-Public07630030819957
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1206R
Device Lot Number2502698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight110 KG